Open Access
Translator Disclaimer
1996 Existence, uniqueness and regularity results for integro-differential Heisenberg equations
Alessandra Cutrì, Maria Giovanna Garroni
Adv. Differential Equations 1(6): 939-963 (1996).

Abstract

We present here some results concerning the existence, uniqueness and regularity of the solutions of second order integro-differential Heisenberg equations in a bounded region with homogeneous Dirichlet boundary conditions.

Citation

Download Citation

Alessandra Cutrì. Maria Giovanna Garroni. "Existence, uniqueness and regularity results for integro-differential Heisenberg equations." Adv. Differential Equations 1 (6) 939 - 963, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0862.45011
MathSciNet: MR1409894

Subjects:
Primary: 35J25
Secondary: 35H05 , 35Q99 , 45K05 , 47G20

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.1 • No. 6 • 1996
Back to Top